# SDR SIMA2018091109002

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 33,165 hours, 28,641 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200210079
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 PACK PRODUCED A METALIC ODOR IN FLT. PACK THEN FAILED TO PRODUCE COLD AIR. CABIN 27 DEGREES C, COCKPIT 28 DEGREES C. R&R LT AIR CYCLE MACHINE IAW AMM 21-51-03 OPERATIONAL AND LEAK CHECK GOOD.
